# SDR SWIA200515400

- Difficulty date: July 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 3,067 hours, 1,984 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00753
- Condition: Seized
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, STRONG SMELL OF SMOKE.  REPLACED LEFT AIR CYCLE MACHINE IAW AMM 21-51-08.  OPERATIONAL CHECK GOOD.
